# SDR GTIA2019090934612

- Difficulty date: September 9, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N915NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7851
- Aircraft time: 2,161 hours, 946 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 "CHECK DOOR PRESSURE" ON FAP. COCKPIT IND NORMAL, SERVICED R1 DOOR ASSIST CYLINDER IAW AMM 52-10-00. OPS CHK FOOD. AC OK FOR SVC.
